# SDR 07FDEA00440

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC - FOUND SEAT TRACK 2R AT FS 61 HAS CORROSION.  REMOVED CORROSION PER A310 SRM 51-74-10.  CHECKED LIMITS PER A310 SRM 53-10-16, AREA IS OUT OF LIMITS.  REMOVED SEAT TRACK SECTION PER A310 SRM 53-10-16.  FABRICATED NEW SEAT TRACK SECTION AND REPAIR PARTS PER A310 SRM 53-10-16.  INSTALLED REPAIR PER A310 SRM 53-10-16.  REPROTECTED AREA PER A310 SRM 51-75-10, MAJOR REPAIR IAW FEDEX GMM 6-2-100.
